# SDR CA150817015

- Difficulty date: August 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,876 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001129
- Condition: Debonded
- Location: Main Rotor
- Part time: 4,861 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) EROSION STRIP ON OTBD LOWER BLADE DEBONDED AND PEELED BACK CAUSING A SUBSTANTIAL VERTICAL VIBRATION.  PILOT LANDED WITHOUT INCIDENT AND BLADE WAS TEMPORARILY REPAIRED AND FLOWN BACK TO BASE FOR BLADE REPLACEMENT UNDER GRANTED FLIGHT AUTHORITY.
